# SDR RU3A20190315009

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 15,339 hours, 8,248 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR LT DID NOT ILLUMINATE WITH GEAR HANDLE DOWN. UNSAFE LANDING GEAR CHECK LIST AND TROUBLESHOOTING BY MAINTENANCE REVEALED THE LT MAIN LANDING GEAR DOWN AND LOCKED INDICATOR LAMP WAS BURNED OUT. REPLACING THE LAMP RESOLVED THE ISSUE. NO FURTHER ACTION WAS REQUIRED.
